# SDR AALA202401023907

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A320*
- Aircraft serial: 7079
- Aircraft time: 21,979 hours, 8,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER TAKEOFF AN UNUSUAL ODOR LIKE SMELLY SOCKS WAS SENSED THROUGHOUT THE ENTIRE AIRCRAFT STARTED IN THE AREAS OF ROW 8 AND 9 AND FORWARD. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
